Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 39, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 2, 2006, 2:58 PM EDT for Lancaster County, Pennsylvania. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2006, 2:58 PM EDT (18:58 UTC)
- Expired
- Jun 2, 2006, 3:30 PM EDT
- In force
- 32 min
- Issued by
- NWS State College, PA
- Area
- Counties, with a storm outline in the text
County Lancaster County, PA
The radar
The Dover AFB radar (KDOX), 115 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 3:00 PM EDT | TSTM WND DMG | Oxford, PA | TREES AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 7.0 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KCTP 021858 SVRCTP PAC071-021930- /O.NEW.KCTP.SV.W.0039.060602T1858Z-060602T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 258 PM EDT FRI JUN 2 2006 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA * UNTIL 330 PM EDT * AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WAKEFIELD...OR 13 MILES WEST OF OXFORD...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... RURAL LANCASTER COUNTY... VERY HEAVY RAIN WILL ALSO OCCUR WITH THIS SEVERE THUNDERSTORM...WHICH COULD FLOOD LOW LYING AREAS QUICKLY AND COVER ROADS WITH WATER. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A STURDY LOCATION NOW. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 3985 7630 3967 7633 3955 7570 3982 7565 $$ FORECASTER: DEVOIR
1 follow-up statement
000 WWUS51 KCTP 021928 SVSCTP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 327 PM EDT FRI JUN 2 2006 PAC071-021937- /O.EXP.KCTP.SV.W.0039.000000T0000Z-060602T1930Z/ LANCASTER PA- 327 PM EDT FRI JUN 2 2006 ...THE SEVERE THUNDERSTORM WARNING FOR LANCASTER COUNTY EXPIRES AT 330 PM EDT... THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. NO DAMAGE REPORTS HAVE BEEN RECEIVED FROM LANCASTER COUNTY LAW ENFORCEMENT. THE STORM HAS WEAKENED AND MOVED OFF TO THE EAST INTO CHESTER COUNTY. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. LAT...LON 3985 7630 3967 7633 3955 7570 3982 7565 $$ FORECASTER:DEVOIR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 10:21 AM EDT, 4 hours 37 minutes earlier.
Area forecast discussion, Jun 2, 10:21 AM EDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1021 AM EDT FRI JUN 2 2006 .SHORT TERM /REST OF TODAY/... MOST SHORT TERM DETAILS IN GOOD SHAPE. SCATTERED SHOWERS COVERING NORTHWEST 2/3 OF MY AREA AT PRESENT AND WILL OVERSPREAD THE REST BY EARLY AFTERNOON. HIGH BKN-OVC IN SPOTS OVER THE LOWER SUSQ. ALLOWING TEMPS TO RISE INTO THE MIDDLE TO UPPER 70S ALREADY AT SOME METARS (KLNS & KTHV). WL NEED TO CORRESPONDINGLY BUMP TEMPS UP THERE. REMAINDER LOOK TO BE REASONABLE FOR THIS AFTERNOON. WETTER GFS STILL LOOKING TO BE THE BEST AVAILABLE SOLUTION FOR THE NEXT 24 HOURS. NAM/WRF CONTINUE TO BE VERY POORLY INITIALIZED WITH PRECIP OVER THE OHIO VALLEY. WIDESPREAD 1 TO 2 INCHES APPEARS LIKELY WITH THIS SYSTEM...WHICH GIVEN 6 HOUR FLASH FLOOD GUIDANCE VALUES OF 3 TO 4 INCHES WOULD NOT APPEAR TO BE A BIG FLOOD THREAT. CURRENT FLASH FLOOD WATCH OVER CAMBRIA/SOMERSET IS THE EXCEPTION WHERE 2 DAYS OF HEAVY RAINFALL HAVE AFFECTED THAT AREA GIVING A LOWER THRESHOLD. WL HOLD ONTO THE FLASH FLOOD WATCHES THERE. && .PREV DISCUSSION... /ISSUED 410 AM EDT FRI JUN 2 2006/ SHORT TERM /TODAY/... VERY COMPLEX PATTERN TO TRY AND DIGEST AND MAKE SENSE OF THIS MORNING. MESO ANAL AT 06Z PLACES ONE SFC LOW SOMEWHERE OVER NEW ENG/NY...CANADIAN OBS NOT PLOTTING SO EXACT LOCATION MURKY. WEAK TROF/FRONT EXTENDS SOUTH FROM THE LOW INTO THE MID ATL STATES TO NRN SOUTH CAROLINA. MAIN SFC FRONT SEEMS TO EXTEND SOUTHWESTWARD INTO CENTRAL OHIO TO A DEVELOPING SFC WAVE OVER WESTERN TN/KY. THE HARD PART OF THE FORECAST CENTERS AROUND WHETHER THIS FEATURE WILL BECOME THE MAIN PLAYER IN OUR WEATHER TODAY AND TONIGHT...AS WELL AS WHEN. AS OF 06Z AT LEAST A COUPLE OF THINGS LEAD ME TO BELIEVE THE ANSWER MAY BE YES. THIS WUD GIVE THE GFS GREATER WEIGHT IN WHAT IT IS PROGGING FOR THE REGION. THE NAM IS MUCH WEAKER WITH THE SFC LOW AT 06Z...SHOWING A FLAT OPEN WAVE...WHILE THE GFS IS SEEING A WELL DEFINE LOW. ANOTHER FEATURE THAT BODES WELL FOR THE GFS IS THAT IT IS DOING A BETTER JOB SEEING THE HEAVY RAIN CURRENTLY FALLING IN INDIANA. THE NAM QPF IS MUCH LIGHTER AND JUST ENTERING INDIANA AT 06Z. IT NEVER REALLY CATCHES UP ON THIS. IN FACT THE HIGH RES MODELS LIKE THE NAM12 AND WRF AND RUC ARE HAVING A VERY TOUGH TIME SPINNING UP THIS PRECIP. ANOTHER FACTOR TO CONSIDER IS JUST MATCHING THE NAM 00Z HEIGHTS TO OBSERVED RAOB PLOTS AND IT SEEMS TO FALL SHORT A BIT THERE AS WELL. IT WANTS TO ROUND OUT THE SHORTWAVE MORE THAN THE GFS...IGNORING THE 580DM OBSERVED 500 HEIGHT IN NERN KANSAS. THE GFS SEES THIS BETTER AND HAS A SHARPER SHORTWAVE AS A RESULT. GIVEN THESE FACTORS AND THAT THE GFS HAS HAD VERY GOOD RUN TO RUN CONTINUITY...I SKEWED THINGS A BIT WETTER TODAY AND TONIGHT AS A RESULT. GFS POPS ARE MUCH HIGHER THAN THE NAM AND SEEM MORE REALISTIC. I DID NUDGE MAV TEMPS UP A BIT TODAY...BUT IF THE RAIN MOVES IN FAST ENOUGH WE COULD HAVE A HARD TIME REACHING MY FCST HIGHS. EITHER WAY WE WILL BE MUCH COOLER THAN RECENT DAYS. OTHER THREAT TODAY IS THE ONE FOR HEAVY RAIN. WE HAVE ALMOST COLD SEASON DYNAMICS SET TO WORK ON A SUMMER AIRMASS. PWATS ARE 1.5 TO 2 INCHES ACROSS MUCH OF THE REGION...SOME 1-3 STD DEV ABOVE NORMAL. MEANWHILE A POTENT ALMOST CLASSIC LOOKING ANTICYCLONICALLY CURVED RIGHT JET ENTRANCE REGION IS PROGGED TO BEGIN EXERTING ITS INFLUENCE ON THE REGION DURING THE DAY AND EVENING. A LOOK AT A WATER VAPOR LOOP CONFIRMS THE PRESENCE OF THIS VERY VIRILE LOOKING FEATURE. AS IT SLIDES EAST THE GFS GENERATES AN ELONGATED AREA OF POTENT FRONTOGENETIC FORCING WHICH IT PUSHES OVER THE REGION DURING THE DAY. WAS CONSIDERING EXPANDING THE FLOOD WATCH INTO THE SERN PART OF MY FCST AREA GIVEN RECENT DAYS DELUGES...BUT THE GFS TRACKS ITS MAX QPF UP THRU THE CENTRAL PART OF THE STATE TODAY. ULTIMATELY I HAVE A LOWER CONFIDENCE THAT THE SE WILL SEE ENUF ADDITIONAL RAIN TO WARRANT A WATCH SO I HELD BACK FOR NOW. I HAVE LITTLE CONFIDENCE IN EXACTLY WHERE THE BEST RAINS WILL EVENTUALLY OCCUR...SO I THINK THE PLACEMENT OF ANY POTENTIAL HEAVY CONVECTION IS GOING TO HAVE TO BE HANDLED AS A SHORT TERM FORECAST PROBLEM TODAY. LA CORTE LONG TERM /TONIGHT THROUGH THURSDAY/... SPENT MOST OF THE FORECAST TRYING TO TINKER WITH THE SHORT TERM PROBLEMS AS THE LONG TERM LOOKS RELATIVELY TRANQUIL ALBEIT COOL. MREF PROGS AS WELL AS THE ECMWF SHOW A COMPLETE REVERSAL OF OUR RECENT VISIT FROM THE MID SUMMER HEAT AND HUMIDITY...BY DROPPING AN UPPER LOW IN ON US WHICH IT KEEPS AROUND THROUGHOUT THE UPCOMING WEEK. THE HEIGHTS STAY ANOMALOUSLY LOW INTO THE END OF THE WEEK...HOWEVER WE MAY BE ABLE TO ESCAPE THE CHILLIEST OF THE TEMPERATURES. GUIDANCE SUGGESTS THE MOST ANOMALOUSLY COOL AIR SLIDES INTO DIXIE WHILE WE STAY NEAR NORMAL FOR PROGGED THICKNESSES AND 850 TEMPS. UNDER SUCH CONDITIONS...IF WE CAN MANAGE ANY SUNSHINE...THE DAYTIME HIGHS...WHILE COOLER THAN NORMAL...WILL NOT BE TOO UNPLEASANT. THERE IS A HINT OF A STRONGER FRONT SLATED FOR MID WEEK. I DIDNT CHANGE ANY OF THE FORECAST SURROUNDING THAT FEATURE. LA CORTE AVIATION... FRONT WILL BE NEAR C PA TODAY INTO SATURDAY MORNING. MAINLY MVFR CONDITIONS THIS MORNING...WITH SOME IFR CONDITIONS ACROSS THE NW MTNS. A FEW SHOWERS AND ISOLATED STORMS ACROSS S PA THIS MORNING. WEAK WAVE TO TRACK EASTWARD ALONG THE FRONT LATER THIS AFT INTO THIS EVENING. THUS EXPECTING ANOTHER DAY OF SHOWERS AND STORMS. THUS WHILE POCKETS OF VFR CONDITIONS ARE EXPECTED BY EARLY AFTERNOON...EXPECT CONDITIONS WILL BE POOR AT TIMES LATER THIS AFT...MVFR AND EVEN SOME IFR CONDITIONS AT TIMES...AS NEW STORMS FIRE UP THIS AFTERNOON AND EVENING. IMPROVING CONDITIONS EXPECTED LATER THIS WEEKEND. MARTIN && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR PAZ024-033 UNTIL 10 PM FRIDAY. && SHORT TERM...DEVOIR
Hazardous weather outlook, Jun 2, 4:29 AM EDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 429 AM EDT FRI JUN 2 2006 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046- 049>053-056>059-063>066-030830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 429 AM EDT FRI JUN 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A FLOOD WATCH IS IN EFFECT INTO THIS EVENING FOR THE LAUREL HIGHLANDS. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS THE REGION TODAY. SOME MAY BE HEAVY ENOUGH TO CAUSE LOCALIZED FLOODING IN AND NEAR THE WATCH AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY...SPOTTERS PLEASE CALL WITH HEAVY RAINFALL...FLOODING OR SEVERE WEATHER REPORTS.
In the hours before
Local storm report, Jun 2, 10:43 AM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1043 AM EDT FRI JUN 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1031 AM TSTM WND GST 3 E NEWPORT 40.48N 77.08W
05/30/2006 E0.00 MPH PERRY PA TRAINED SPOTTER
ESTIMATED WIND GUST BETWEEN 50 AND 60 MPH...WITH DIME
SIZED HAIL. NO DAMAGE REPORTED AT TIME.
0639 PM TSTM WND DMG 4 SW ROCKWOOD 39.88N 79.21W
05/30/2006 SOMERSET PA LAW ENFORCEMENT
TREES AND POWERLINES DOWNED ON WHIPKEY DAM RD. DIME SIZED
HAIL REPORTED DURING EVENT.
0642 PM TSTM WND DMG SOMERSET 40.01N 79.08W
05/30/2006 SOMERSET PA LAW ENFORCEMENT
911 DISPATCH REPORTS TREES AND POWERLINES DOWNED ON BYERS
RD.
0659 PM HAIL 2 S NUMIDIA 40.86N 76.41W
05/30/2006 E1.00 INCH COLUMBIA PA EMERGENCY MNGR
QUARTER SIZED HAIL ESTIMATED BY EMERGENCY MANAGEMENT
OFFICIAL.
0920 PM HAIL WILLIAMSPORT 41.24N 77.02W
05/30/2006 E0.75 INCH LYCOMING PA TRAINED SPOTTER
0928 PM HAIL WILLIAMSPORT 41.24N 77.02W
05/30/2006 E1.00 INCH LYCOMING PA STORM CHASER
STORM CHASER REPORTS QUARTER SIZED HAIL WITH TREES DOWN
AND POWER OUT AT RESIDENCE.
0442 PM HAIL CONFLUENCE 39.81N 79.35W
05/31/2006 E0.88 INCH SOMERSET PA PUBLIC
NICKLE SIZED HAIL REPORTED ALONG SOMERSET COUNTY LINE
NEAR CONFLUENCE.
0530 PM HEAVY RAIN SOMERSET 40.01N 79.08W
05/31/2006 E0.00 INCH SOMERSET PA LAW ENFORCEMENT
ESTIMATED 2 TO 4 INCHES PER HOUR OVER THE LAST HOUR IN
SOMERSET CAUSING BASEMENTS TO FLOOD AND ROAD CLOSURES.
ALSO REPORTED...MULTIPLE TREES DOWN IN TOWN.
0530 PM HEAVY RAIN N SOMERSET 40.01N 79.08W
05/31/2006 M0.00 INCH SOMERSET PA TRAINED SPOTTER
2.25 INCHES OF RAINFALL IN 1 HOUR 15 MINUTES. MAX HAIL
SIZE DURRING EVENT 1/4 INCH DIAMETER.
0535 PM HAIL OGLETOWN 40.19N 78.70W
05/31/2006 E1.00 INCH SOMERSET PA PUBLIC
1 INCH DIAMETER HAIL REPORTED BY PUBLIC
0600 PM FLASH FLOOD LILLY 40.42N 78.62W
05/31/2006 CAMBRIA PA LAW ENFORCEMENT
ROCK SLIDE REPORTED ON PORTIONS OF ROUTE 53. BASEMENTS IN
NEARBY LILLY FLOODED.
0655 PM HAIL 4 ENE WELLSBORO 41.77N 77.23W
05/31/2006 M0.88 INCH TIOGA PA TRAINED SPOTTER
SPOTTER REPORTS NICKEL SIZED HAIL.
0730 PM FLOOD 3 W LILLY 40.42N 78.68W
05/31/2006 CAMBRIA PA EMERGENCY MNGR
FLOODING ALONG LITTLE CONEMAUGH DAMAGED ROADWAYS AND
BERM. ADDITIONALLY...APPROXIMATLY 30 BASEMENTS FLOODED
BETWEEN THE LITTLE CONEMAUGH AND TOWN OF LILLY.
0806 PM FLASH FLOOD HYNER 41.30N 77.67W
05/31/2006 CLINTON PA LAW ENFORCEMENT
ROCKSLIDE AND TREES DOWN ON ROUTE 120 NEAR HYNER.
0413 PM TSTM WND DMG POTTSVILLE 40.68N 76.21W
06/01/2006 SCHUYLKILL PA EMERGENCY MNGR
TREES DOWN
0651 PM FLASH FLOOD 4 NE FAWN GROVE 39.77N 76.40W
06/01/2006 YORK PA EMERGENCY MNGR
INTERSECTION OF ROUTE 425 AND NACE ROAD CLOSED DUE TO
FLOODING
0714 PM FLASH FLOOD 5 NE FAWN GROVE 39.78N 76.38W
06/01/2006 YORK PA EMERGENCY MNGR
WOODBINE ROAD CLOSED DUE TO FLOODING
&&
VGCSpecial weather statement, Jun 2, 2:42 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 242 PM EDT FRI JUN 2 2006 PAZ066-021930- LANCASTER- 242 PM EDT FRI JUN 2 2006 ...A STRONG THUNDERSTORM WILL AFFECT LANCASTER COUNTY... AT 236 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTH OF BEL AIR...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR WAKEFIELD AROUND 300 PM AND BETHEL AROUND 305 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 222. WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. FORECASTER:
Special weather statement, Jun 2, 2:50 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 250 PM EDT FRI JUN 2 2006 PAZ058-021945- SCHUYLKILL- 250 PM EDT FRI JUN 2 2006 ...A STRONG THUNDERSTORM WILL AFFECT SCHUYLKILL COUNTY... AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SHENANDOAH...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR MAHANOY CITY...LOCUST LAKE STATE PARK AROUND 255 PM...MIDDLEPORT AROUND 305 PM...TUSCARORA AROUND 310 PM... HOMETOWN AROUND 320 PM...TAMAQUA AND COALDALE AROUND 330 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-81 BETWEEN MILE MARKERS 122 AND 137. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FORECASTER: DEVOIR
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 4:23 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin | 37 min |
| Jun 2, 5:40 PM EDT | Flash Flood Warning | CTP | York | 3 hr |
| Jun 2, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | York | 66 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.